RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 2(404), Pages 65–92 (Mi umn9468)  

This article is cited in 1 scientific paper (total in 1 paper)

Controllability of non-linear systems: generic singularities and their stability

A. A. Davydova, V. M. Zakalyukinb

a Vladimir State University
b Moscow State University

Abstract: This paper presents an overview of the state of the art in applications of singularity theory to the analysis of generic singularities of controllability of non-linear systems on manifolds.
Bibliography: 40 titles.

Keywords: controllability, singularity, stability, classification.

DOI: https://doi.org/10.4213/rm9468

Full text: PDF file (754 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:2, 255–280

Bibliographic databases:

Document Type: Article
UDC: 517.9
MSC: 58K20, 93B05, 93B27
Received: 14.10.2011

Citation: A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Uspekhi Mat. Nauk, 67:2(404) (2012), 65–92; Russian Math. Surveys, 67:2 (2012), 255–280

Citation in format AMSBIB
\Bibitem{DavZak12}
\by A.~A.~Davydov, V.~M.~Zakalyukin
\paper Controllability of non-linear systems: generic singularities and their stability
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 2(404)
\pages 65--92
\mathnet{http://mi.mathnet.ru/umn9468}
\crossref{https://doi.org/10.4213/rm9468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978066}
\zmath{https://zbmath.org/?q=an:1255.58016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..255D}
\elib{http://elibrary.ru/item.asp?id=20423447}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 2
\pages 255--280
\crossref{https://doi.org/10.1070/RM2012v067n02ABEH004786}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305884700002}
\elib{http://elibrary.ru/item.asp?id=20487655}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864514529}


Linking options:
  • http://mi.mathnet.ru/eng/umn9468
  • https://doi.org/10.4213/rm9468
  • http://mi.mathnet.ru/eng/umn/v67/i2/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Llibre, P. R. da Silva, M. A. Teixeira, “Sliding vector fields for non-smooth dynamical systems having intersecting switching manifolds”, Nonlinearity, 28:2 (2015), 493–507  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:731
    Full text:165
    References:75
    First page:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019